Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Division is "Institut de mathématiques de Toulouse" and Year is 2007

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: B | S
Number of items: 3.


Bégout, Pascal and Soria, Fernando (2007) A Generalized Interpolation Inequality and its Application to the Stabilization of Damped Equations. Journal of Differential Equations, 240 (2). pp. 324-356.

Bégout, Pascal and Vargas, Ana (2007) Mass Concentration Phenomena for the L^2-Critical Nonlinear Schrödinger Equation. Transactions of the American Mathematical Society (TRAN), 359 (11). pp. 5257-5282.


Schindler, Ian and Tintarev, Cyril (2007) Mountain pass solutions to semilinear problems with critical nonlinearity. Discrete and Continuous Dynamical Systems (n° spécial). pp. 912-919.

This list was generated on Fri Oct 30 14:16:48 2020 CET.